# SDR SCNA20251201454

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-800
- Aircraft serial: 42084
- Aircraft time: 22,212 hours, 8,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT AFT OF THE RH MAIN ENTRANCE DOOR (FWD) INOP.  RELAMPED, NO HELP, PATCHED IN NEW LIGHT ASSEMBLE, NO HELP. PLACED LIGHT ON MEL 33-14 MDDR 135366.  819737-2 REMOVED AND REPLACED BATTERY AND CHARGER ASSY REF AMM 33-51-06.  RELAMPED LIGHT ASSY REF AMM 33-51-04.  OPS CHECK GOOD.  THIS CLEARS MEL 33-14  MDDR# 135366.
